Alert archive / Ohio / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 333, NWS Wilmington, OH

August 9, 2011Franklin County, Madison County, Union County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Aug 9, 2011, 10:27 PM EDT for Franklin County, Madison County, Union County, Ohio. It was in force for 36 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 9, 2011, 10:27 PM EDT (02:27 UTC)
Expired
Aug 9, 2011, 11:03 PM EDT
In force
36 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

Counties Franklin County, OH, Madison County, OH, Union County, OH

The radar

The Cincinnati radar (KILN), 93 km from the middle of the area, began a volume at 02:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 9, 10:35 PM EDTTSTM WND DMGLondon, OHLARGE BRANCHES REPORTED DOWN. TIME ESTIMATED FROM RADAR

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 2.5 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2011-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 494 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2011-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
494 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
1492 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
86 m²/s²
Significant tornado parameter
0.1
Supercell composite
3.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

799 
WUUS51 KILN 100227
SVRILN
OHC049-097-159-100315-
/O.NEW.KILN.SV.W.0333.110810T0227Z-110810T0315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
1027 PM EDT TUE AUG 9 2011

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  FRANKLIN COUNTY IN CENTRAL OHIO...
  NORTHERN MADISON COUNTY IN CENTRAL OHIO...
  EXTREME SOUTHEASTERN UNION COUNTY IN CENTRAL OHIO...

* UNTIL 1115 PM EDT.

* AT 1026 PM EDT...RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS
  CAPABLE OF PRODUCING WINDS TO 60 MPH. THESE STORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM DUBLIN TO AMITY TO LONDON...MOVING EAST
  AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  HILLIARD...
  JEFFERSON...
  LAKE DARBY...
  WORTHINGTON...
  UPPER ARLINGTON...
  MINERVA PARK...
  WESTERVILLE...
  COLUMBUS...

IN ADDITION...MADISON LAKE...RIVERLEA...NEW ROME...LILLY CHAPEL...
LINCOLN VILLAGE...MARBLE CLIFF...BIG PLAIN AND VALLEYVIEW ARE NEAR
THE PATH OF THESE SEVERE THUNDERSTORMS.

THIS INCLUDES THE FOLLOWING INTERSTATES...
I-70 BETWEEN MILE MARKERS 75 AND 110...
I-71 BETWEEN MILE MARKERS 92 AND 120...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3994 8279 3994 8281 3991 8281 3980 8295
      3980 8308 3985 8356 4015 8324 4014 8310
      4012 8276
TIME...MOT...LOC 0228Z 283DEG 34KT 4012 8315 4001 8323
          3991 8345

$$
2 follow-up statements
024 
WWUS51 KILN 100244
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1044 PM EDT TUE AUG 9 2011

OHC159-100254-
/O.CAN.KILN.SV.W.0333.000000T0000Z-110810T0315Z/
UNION OH-
1044 PM EDT TUE AUG 9 2011

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTHEASTERN UNION
COUNTY IN CENTRAL OHIO HAS BEEN CANCELLED...

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 3994 8279 3994 8281 3991 8281 3980 8295
      3981 8315 3985 8356 4000 8323 4006 8314
      4004 8278
TIME...MOT...LOC 0244Z 283DEG 34KT 3994 8305 3985 8343

$$

OHC049-097-100315-
/O.CON.KILN.SV.W.0333.000000T0000Z-110810T0315Z/
FRANKLIN OH-MADISON OH-
1044 PM EDT TUE AUG 9 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM EDT
FOR CENTRAL MADISON AND FRANKLIN COUNTIES IN CENTRAL OHIO...

AT 1043 PM EDT...RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING WINDS TO 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM VALLEYVIEW TO LONDON...MOVING
EAST AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...
COLUMBUS...BEXLEY...GAHANNA...GROVE CITY...REYNOLDSBURG AND
GROVEPORT.

IN ADDITION...URBANCREST...BIG PLAIN...WHITEHALL...BLACKLICK
ESTATES...BRICE...OBETZ...HARRISBURG AND LOCKBOURNE ARE NEAR THE PATH
OF THESE STORMS.

THIS INCLUDES THE FOLLOWING INTERSTATES...
I-70 BETWEEN MILE MARKERS 83 AND 110...
I-71 BETWEEN MILE MARKERS 92 AND 115...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3994 8279 3994 8281 3991 8281 3980 8295
      3981 8315 3985 8356 4000 8323 4006 8314
      4004 8278
TIME...MOT...LOC 0244Z 283DEG 34KT 3994 8305 3985 8343

$$
503 
WWUS51 KILN 100303
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1103 PM EDT TUE AUG 9 2011

OHC049-097-100313-
/O.CAN.KILN.SV.W.0333.000000T0000Z-110810T0315Z/
FRANKLIN OH-MADISON OH-
1103 PM EDT TUE AUG 9 2011

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MADISON AND FRANKLIN
COUNTIES IN CENTRAL OHIO HAS BEEN CANCELLED...

THE THUNDERSTORMS HAVE MOVED OUT OF THE WARNED AREA AND WEAKENED
BELOW SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS
BEEN CANCELLED.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 3994 8279 3994 8281 3991 8281 3980 8295
      3981 8315 3985 8356 4000 8323 4006 8314
      4004 8278
TIME...MOT...LOC 0303Z 283DEG 34KT 3990 8282 3981 8320

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 8:12 PM EDT, 2 hours 15 minutes earlier.

Area forecast discussion, Aug 9, 8:12 PM EDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
812 PM EDT TUE AUG 9 2011

.SYNOPSIS...
A COLD FRONT OVER THE WESTERN GREAT LAKES WILL MOVE EAST ACROSS
THE LOCAL AREA LATE TONIGHT AND EARLY WEDNESDAY. HIGH PRESSURE
WILL BUILD OVER THE REGION LATE WEDNESDAY THROUGH THE END OF THE
WEEK. ANOTHER FRONTAL SYSTEM WILL AFFECT THE AREA OVER THE
WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
LINE OF STORMS HAS MOVED INTO THE FORECAST AREA. THIS MAY STILL
FILL IN FURTHER AS IT CONTINUE ACROSS THE REGION THROUGH THE
EVENING. THERE IS SOME QUESTION HOW FAR SOUTH THIS WILL FORM. BUT
SOUTHERN BORDER COUNTIES WARRANT AT LEAST A CHANCE. ONCE THIS
MOVES THROUGH EXPECT SKIES TO BECOME MAINLY CLEAR.

HAVE USED A BLEND OF GUIDANCE TEMPS.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY NIGHT/...
HIGH PRESSURE WILL DOMINATE THE WEATHER OVER THE REGION DURING THE
PERIOD. MUCH DRIER AND COOLER AIR WILL FILTER INTO THE REGION
BEHIND THE FRONT. THERE COULD BE SOME MORNING COLD AIR
ADVECTION CLOUDS...ESPECIALLY IN THE NORTH. BY MIDDAY THERE SHOULD
BE A FAIR AMOUNT OF SUNSHINE. BOTH THURSDAY AND FRIDAY WILL BE
QUIET. HAVE USED A BLEND OF GUIDANCE BOTH PERIODS.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
MODELS COMING INTO A LITTLE BIT BETTER AGREEMENT WITH THE LONG
TERM PERIOD. A LONG WAVE TROUGH IS EXPECTED TO DEVELOP OVER THE
EASTERN CONUS DURING THE PERIOD. A POTENT LOW PRESSURE SYSTEM WILL
AFFECT THE OHIO VALLEY OVER THE WEEKEND. A SURFACE OCCLUDED FRONT
ASSOCIATED WITH THE LOW WILL CROSS THE AREA SATURDAY. PRECIP
ASSOCIATED WITH THE FRONT WILL ARRIVE SATURDAY AND LINGER INTO
SUNDAY. FOR NOW WILL STICK WITH CHANCE WORDING BUT EXPECT LATER
SHIFTS WILL NEED TO RAISE CHANCES CONSIDERABLY. ANOTHER HIGH
PRESSURE SYSTEM WILL DOMINATE THE WEATHER OVER THE OHIO VALLEY FOR
THE START OF THE NEW WORKWEEK. HAVE USED A BLEND OF GUIDANCE TEMPS
THE ENTIRE PERIOD.

&&

.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
LINE OF SHOWERS AND THUNDERSTORMS WILL PROGRESS ACROSS THE
TERMINALS IN THE FIRST SEVERAL HOURS OF THE FORECAST. EXPECT SKIES
TO CLEAR BEHIND THIS WITH JUST A FEW STRATOCUMULUS LEFTOVER
THROUGH THE REST OF THE NIGHT. COULD BE SOME GROUND FOG AT KLUK
LATE TONIGHT. ONLY EXPECT SCATTERED STRATOCUMULUS DURING THE DAY.
WINDS WILL BECOME WEST NORTHWEST AT SPEEDS OF 10 TO 15 KT.

OUTLOOK...NO SIGNIFICANT WEATHER EXPECTED.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...
NEAR TERM...
SHORT TERM...
LONG TERM...
AVIATION...
Hazardous weather outlook, Aug 9, 10:17 PM EDT, 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
1017 PM EDT TUE AUG 9 2011

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>044-
051>053-060>063-070>073-077>082-088-110230-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-MIAMI-CHAMPAIGN-CLARK-PREBLE-MONTGOMERY-GREENE-
FAYETTE OH-BUTLER-WARREN-CLINTON-ROSS-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
1017 PM EDT TUE AUG 9 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ045-046-054>056-064-065-074-110230-
UNION OH-DELAWARE-MADISON-FRANKLIN OH-LICKING-PICKAWAY-FAIRFIELD-
HOCKING-
1017 PM EDT TUE AUG 9 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO.

.DAY ONE...TONIGHT.

SCATTERED THUNDERSTORMS WILL MOVE ACROSS THE AREA. SOME OF THESE
STORMS MAY HAVE STRONG WINDS GUSTS AND SOME HAIL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT ANY OBSERVED SEVERE WEATHER.

In the hours before

Special weather statement, Aug 9, 9:30 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
930 PM EDT TUE AUG 9 2011

OHZ054-055-100200-
FRANKLIN OH-MADISON OH-
930 PM EDT TUE AUG 9 2011

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN MADISON AND
SOUTHWESTERN FRANKLIN COUNTIES THROUGH 1000 PM EDT...

AT 927 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
PLUMWOOD...MOVING EAST AT 30 MPH.

WIND GUSTS TO 40 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...JEFFERSON...LAKE
DARBY...HILLIARD...UPPER ARLINGTON...GROVE CITY AND COLUMBUS.

ALSO...LAFAYETTE...LILLY CHAPEL...VALLEYVIEW...URBANCREST...NEW
ROME...MARBLE CLIFF...LINCOLN VILLAGE AND GRANDVIEW HEIGHTS ARE NEAR
THE PATH OF THIS STRONG THUNDERSTORM.

LAT...LON 4003 8297 3982 8305 3993 8352 4007 8349

HATZOS
Local storm report, Aug 9, 9:40 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
940 PM EDT TUE AUG 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     TSTM WND DMG     4 N YELLOW SPRINGS      39.86N 83.89W
08/09/2011                   CLARK              OH   AMATEUR RADIO

            LARGE TREE AND BRANCHES DOWN. TIME ESTIMATED FROM RADAR.

&&
Special weather statement, Aug 9, 9:53 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
953 PM EDT TUE AUG 9 2011

OHZ045-052>054-100230-
CHAMPAIGN OH-CLARK OH-MADISON OH-UNION OH-
953 PM EDT TUE AUG 9 2011

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN UNION...NORTHERN
MADISON...NORTHEASTERN CLARK AND EASTERN CHAMPAIGN COUNTIES THROUGH
1030 PM EDT...

AT 948 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR URBANA...
MOVING EAST AT 35 MPH.

WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...NORTH LEWISBURG...
MECHANICSBURG...CHOCTAW LAKE...PLAIN CITY AND JEFFERSON.

ALSO...MINGO...POWHATTAN...CABLE...MUTUAL...CATAWBA STATION...
CATAWBA...WOODSTOCK AND MILFORD CENTER ARE NEAR THE PATH OF THIS
STRONG THUNDERSTORM.

LAT...LON 4025 8378 4021 8317 4011 8317 4010 8321
      4005 8321 4004 8326 3997 8325 3994 8323
      3990 8326 3992 8354 4005 8388 4026 8380

HATZOS
Special weather statement, Aug 9, 9:57 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
957 PM EDT TUE AUG 9 2011

OHZ055-056-065-100230-
FAIRFIELD OH-FRANKLIN OH-LICKING OH-
957 PM EDT TUE AUG 9 2011

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT LICKING...SOUTHEASTERN
FRANKLIN AND NORTHERN FAIRFIELD COUNTIES THROUGH 1030 PM EDT...

AT 957 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM ALEXANDRIA TO BLACKLICK ESTATES...MOVING EAST AT 35
MPH.

WIND GUSTS TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...BEECHWOOD TRAILS...
PATASKALA...GRANVILLE SOUTH...CANAL WINCHESTER...GRANVILLE...
PICKERINGTON...NEWARK...HEATH...HEBRON...BUCKEYE LAKE...MILLERSPORT
AND BALTIMORE.

ALSO...BLACKLICK ESTATES...BRICE...ETNA...LITHOPOLIS...ST.
LOUISVILLE...KIRKERSVILLE...CARROLL AND FAIRFIELD COUNTY AIRPORT ARE
NEAR THE PATH OF THIS LINE OF STRONG THUNDERSTORMS.

LAT...LON 3995 8219 3994 8223 3992 8223 3991 8234
      3992 8246 3984 8247 3984 8240 3980 8239
      3980 8240 3974 8272 3994 8300 4020 8263
      4018 8218

HATZOS
Special weather statement, Aug 9, 9:58 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
958 PM EDT TUE AUG 9 2011

INZ073-100230-
RIPLEY IN-
958 PM EDT TUE AUG 9 2011

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN RIPLEY COUNTY
THROUGH 1030 PM EDT...

AT 957 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM 6 MILES WEST OF
NEW MARION...MOVING SOUTHEAST AT 25 MPH.

WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

THE STRONG THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
SOUTHWESTERN RIPLEY COUNTY...INCLUDING NEW MARION...REXVILLE...
BENHAM...OLEAN AND CROSS PLAINS.

LAT...LON 3912 8544 3901 8526 3894 8515 3892 8519
      3893 8520 3892 8521 3891 8523 3891 8544
      3891 8545 3899 8545

SNYDER
Local storm report, Aug 9, 10:22 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1022 PM EDT TUE AUG 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 PM     TSTM WND DMG     MECHANICSBURG           40.07N 83.56W
08/09/2011                   CHAMPAIGN          OH   LAW ENFORCEMENT

            TREES DOWN ON POWER LINES.

&&

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 8:26 PM EDTSpecial Weather StatementILNDelaware, Union34 min
Aug 9, 8:33 PM EDTSpecial Weather StatementILNLogan, Union27 min
Aug 9, 8:55 PM EDTSpecial Weather StatementILNDelaware, Union35 min
Aug 9, 8:58 PM EDTSpecial Weather StatementILNChampaign32 min
Aug 9, 9:07 PM EDTSpecial Weather StatementILNGreene23 min
Aug 9, 9:30 PM EDTSpecial Weather StatementILNFranklin30 min
Aug 9, 9:53 PM EDTSpecial Weather StatementILNChampaign37 min
Aug 9, 9:57 PM EDTSpecial Weather StatementILNLicking33 min
Aug 9, 10:05 PM EDTSevere Thunderstorm WarningILNChampaign, Clark, Madison, Union40 min
Aug 9, 10:59 PM EDTSpecial Weather StatementILNPickaway46 min
Aug 9, 11:07 PM EDTSpecial Weather StatementILNFairfield53 min
Aug 9, 11:16 PM EDTSpecial Weather StatementILNHocking29 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.